BibTeX record journals/jcss/Cheung73

download as .bib file

@article{DBLP:journals/jcss/Cheung73,
  author    = {To{-}Yat Cheung},
  title     = {Approximate Solutions and Error Bounds for Quasilinear Elliptic Boundary
               Value Problems},
  journal   = {J. Comput. Syst. Sci.},
  volume    = {7},
  number    = {3},
  pages     = {306--322},
  year      = {1973},
  url       = {https://doi.org/10.1016/S0022-0000(73)80012-1},
  doi       = {10.1016/S0022-0000(73)80012-1},
  timestamp = {Sat, 20 May 2017 00:25:53 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jcss/Cheung73},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics